Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pcod, taking glycomet 850 mg and diane-35, weight increased. Medicine for weight loss?

Hi Doctor, I am Anubha.Am recently being diagonised with PCOD .Currently am prescribed glycomet 850 mg and Diane-35.But am not able to control my increasing weight despite work out.Am a working women so get very little and no time for excercise. Could you please suggest me some medicine for the weight reduction. Thanks and Regards, Anubha
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Since you have PCOD it is known to cause weight gain and to counter than Metformin has already been prescribed. Metformin is known to cause weight loss. I advice you to continue taking metformin.
Diet and regular exercises are the best way to lose weight without any side effects.

I hope I was of help to you

Answered: Sat, 26 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor